Open Access Repository

On integrable Ermakov-Painlevé IV systems

Rogers, C, Basson, AP ORCID: 0000-0003-3275-7801 and Clarkson, PA 2018 , 'On integrable Ermakov-Painlevé IV systems' , Journal of Mathematical Analysis and Applications, vol. 462, no. 2 , pp. 1225-1241 , doi: 10.1016/j.jmaa.2018.02.025.

Full text not available from this repository.

Abstract

Novel hybrid Ermakov–Painlevé IV systems are introduced and an associated Ermakov invariant is used in establishing their integrability. Bäcklund transformations are then employed to generate classes of exact solutions via the linked canonical Painlevé IV equation.

Item Type: Article
Authors/Creators:Rogers, C and Basson, AP and Clarkson, PA
Keywords: Ermakov-Painleve equations
Journal or Publication Title: Journal of Mathematical Analysis and Applications
Publisher: Academic Press Inc Elsevier Science
ISSN: 0022-247X
DOI / ID Number: 10.1016/j.jmaa.2018.02.025
Copyright Information:

Copyright 2018 Elsevier Inc.

Related URLs:
Item Statistics: View statistics for this item

Actions (login required)

Item Control Page Item Control Page
TOP